Finite linear groups, lattices, and products of elliptic curves

Vladimir L. Popov, Yuri G. Zarhin

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

Let V be a finite-dimensional complex linear space and G an irreducible finite subgroup of GL (V). For a G-invariant lattice Λ in V of maximal rank, we describe the structure of complex torus V / Λ.

Original languageEnglish (US)
Pages (from-to)562-576
Number of pages15
JournalJournal of Algebra
Volume305
Issue number1
DOIs
StatePublished - Nov 1 2006

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Finite linear groups, lattices, and products of elliptic curves'. Together they form a unique fingerprint.

Cite this